# SDR FDEA202303290519

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29115
- Aircraft time: 35,865 hours, 21,845 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Part number: 653N00216
- Condition: Unknown
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING OPEN HOLE INSPECTION OF RH UPPER SKIN AND DRAG FITTING, FOUND   HOLE #9 INDICATION AT APPROX. 8 O'CLOCK SKIN AND FITTING FACING FWD. REFER TO TABLE 1   FOR DAMAGE DEPTH AND HOLE DIA.  REPAIR COMPLIED WITH IAW EA # F-5730-T0373603 P1 ON HOLE #9, RH UPPER SKIN AND DRAG   FITTING.
